# SDR DALA2018090405420

- Difficulty date: August 27, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 73,161 hours, 13,362 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON IB PANEL 447 ELX WHICH IS LOCATED JUST FWD OF THE HYD BAY DOOR HAS A SMALL CRACK ON THE AFT END C/W ERA 571107-14.
